# SDR CA090326004

- Difficulty date: March 22, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 8,307 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT LWR WING SKIN DEFORMATION FOUND IN AREA OF RIBS 21-22 AND STRINGER 23-25 BETWEEN NACA DUCT PANELS AND THE PRESSURE RELIEF PANEL.
